IJPAM: Volume 97, No. 3 (2014)
FOR THE CHAPLYGIN EQUATION
Bashkir State University
453103, Lenina Street, 47A, Sterlitamak, RUSSIA
Abstract. For the equation
where for ) in , bounded by a Jordan (non-selfintersecting) "elliptic" arc (for ó 0) with endpoints and , and for by a characteristic through A which meets the characteristic through B at the points C, the uniqueness of the Morawetz problem is proved without assuming that is monotone.
Received: September 14, 2014
AMS Subject Classification: 35M12
Key Words and Phrases: Chaplygin equation, Morawetz problem, equation of mixed type
Download paper from here.
DOI: 10.12732/ijpam.v97i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 369 - 375